CSpace
基于单向陷门函数的TMN协议的改进
林东岱; 孙海波
2002
Source Publication中国科学院研究生院学报
ISSN1002-1175
Volume019Issue:003Pages:254
Abstract提出了一种利用陷门单向函数的性质对TMN协议进行改进的一般形式,利用串空间理论证明了它的安全性,并给出了几个具体的实现形式。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/45200
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
林东岱,孙海波. 基于单向陷门函数的TMN协议的改进[J]. 中国科学院研究生院学报,2002,019(003):254.
APA 林东岱,&孙海波.(2002).基于单向陷门函数的TMN协议的改进.中国科学院研究生院学报,019(003),254.
MLA 林东岱,et al."基于单向陷门函数的TMN协议的改进".中国科学院研究生院学报 019.003(2002):254.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[林东岱]'s Articles
[孙海波]'s Articles
Baidu academic
Similar articles in Baidu academic
[林东岱]'s Articles
[孙海波]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[林东岱]'s Articles
[孙海波]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.